# SDR ASAA2015092513188

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 10,029 hours, 3,184 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 16625
- Condition: Malfunctioned
- Location: Ram Air Exhaust
- Part time: 10,035 hours, 3,185 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START LT PACK LIGHT ILLUMINATED ON RECALL.  EXTINGUISHED ON MC RESET. REPEAT GRIPE.  ACFT GROUNDED.  LT RAM AIR DOOR ACTUATOR FAILS SYSTEM TEST AND HAS HISTORY IN TRAX.  REPLACED LT RAM AIR DOOR ACTUATOR IAW AMM 21-51-21-000-801 AND 21-51-21-400-801, OPS CHECK GOOD. GROUND FUNCTIONAL CHECK GOOD IAW AMM 21-61-00-700-806-002.
